Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
george-b

accutane for second time after 3 month, break out?

Recommended Posts

Hii

I was on accutane for 3 month ago 60mg/day 65kg. now my acne is back so i will go on accutane again. Will it break out like it was on the first time or will it bee better? better side effect? Will accutane help mild acne?

Thank you inadvane i really need help and i can't go arround with my zits.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×